# SDR ZZDA2009248

- Difficulty date: August 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 200 TO STA 256 LBL 15 CORRODED.  REPLACED FLOOR SUPPORT STA 200 TO STA 256 LBL 15, REF B717 SRM 51-41-01 AND 51-41-02.
